New types of fuzzy bi-ideals in ordered semigroups

In Jun et al. (Bull Malays Math Sci Soc (2) 32(3):391–408, 2009), (α, β)-fuzzy bi-ideals are introduced and some characterizations are given. In this paper, we generalize the concept of (α, β)-fuzzy bi-ideals and define (\in ,\in \vee q_{k})-fuzzy bi-ideals in ordered semigroups, which is a generali...

詳細記述

保存先:
書誌詳細
主要な著者: Khan, Asghar, Sarmin, Nor Haniza, Davvaz, Bijan, Muhammad Khan, Faiz
フォーマット: 論文
出版事項: Springer-Verlag 2012
主題:
オンライン・アクセス:http://eprints.utm.my/id/eprint/47276/
http://dx.doi.org/10.1007/s00521-012-0843-3
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!

類似資料